MathSciNet Relay Station
MathSciNet bibliographic data
MR2161403 54F15 (37B45 54H20)
Kawamura, K.; Tuncali, H. M.; Tymchatyn, E. D. Hereditarily indecomposable inverse limits of graphs. Fund. Math. 185 (2005), no. 3, 195–210.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement